# SDR ASOA201100492

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK, BETWEEN FS 499.00 AND FS 544.00 HAS CORROSION.   BLENDED SEAT TRACK,  OUT OF LIMITS IAW SRM 53-21-49.    REMOVED SEAT TRACK IAW AMM 53-01-11-946-003.  FABRICATED NEW TRACK IAW SRM 51-40-11.   INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802. MINOR REPAIR.
